Journal article icon

Journal article

Exact form of the Bogoliubov excitations in one-dimensional nonlinear Schrödinger equation

Abstract:
In this Letter we present the exact solutions of one-dimensional nonlinear Schrödinger equation. The solutions correspond to the Bogoliubov excitations in Bose-gas with a local interaction. The obtained expression is used for evaluating the transmission coefficient of the excitations across a δ-functional potential barrier.
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1016/S0375-9601(01)00503-5

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Physics
Sub department:
Atomic & Laser Physics
Role:
Author
Publisher:
Elsevier Publisher's website
Journal:
Physics Letters A Journal website
Volume:
287
Issue:
5-6
Pages:
392-396
Publication date:
2001-08-27
Acceptance date:
2001-07-25
DOI:
ISSN:
0375-9601
Source identifiers:
645447
Keywords:
Pubs id:
pubs:645447
UUID:
uuid:b635fdf8-a127-4e18-b05f-969a670d5a62
Local pid:
pubs:645447
Deposit date:
2018-04-21

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP